# SDR 2008UALA00647

- Difficulty date: February 4, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Gouged
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SN 251 UPPER BODY T-FITTING AREA GOUGED AT LOWER SIDE.   MAJOR REPAIR: REMOVED DAMAGE. DRILLED UP AND INSTALLED NEW REPLACEMENT INTERCOSTAL.
